# SDR YENA2024051700765

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 565 hours, 101 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, (ETOPS) 'ACT TRANSFER WARNING ON TAXI IN ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REF DEFECT 3891874 ITEM 2, NO FAULTS NOTED, AC DID NOT FAULTED IN LAST COUPLE OF LEGS, THIS CLEARS MDDR 547878. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED.
